# SDR SWAA2018102226073

- Difficulty date: October 8, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 144A7716
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL PRESSURE DECK SHEAR TIE CORRODED AT BS 665, LBL 67.  R&R SHEAR TIE IAW DWG & SRM.
